Translator Disclaimer
June 2002 Compact complex manifolds with the DOP and other properties
Anand Pillay, Thomas Scanlon
J. Symbolic Logic 67(2): 737-743 (June 2002). DOI: 10.2178/jsl/1190150107

Abstract

We point out that a certain complex compact manifold constructed by Lieberman has the dimensional order property, and has $U$-rank different from Morley rank. We also give a sufficient condition for a Kähler manifold to be totally degenerate (that is, to be an indiscernible set, in its canonical language) and point out that there are $K3$ surfaces which satisfy these conditions.

Citation

Download Citation

Anand Pillay. Thomas Scanlon. "Compact complex manifolds with the DOP and other properties." J. Symbolic Logic 67 (2) 737 - 743, June 2002. https://doi.org/10.2178/jsl/1190150107

Information

Published: June 2002
First available in Project Euclid: 18 September 2007

zbMATH: 1005.03040
MathSciNet: MR1905164
Digital Object Identifier: 10.2178/jsl/1190150107

Subjects:
Primary: 03C98
Secondary: 32J15

Rights: Copyright © 2002 Association for Symbolic Logic

JOURNAL ARTICLE
7 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.67 • No. 2 • June 2002
Back to Top